Needs to be monitored after having it checked on the Interactions Checker this what it said:
Applies to: Ativan (lorazepam), Lexapro (escitalopram)
MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.
MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Aug 2009 • 3 answers
Posted 3 Jan 2011 • 1 answer
Posted 7 Jan 2013 • 1 answer
Posted 14 Aug 2014 • 2 answers
Posted 19 Apr 2016 • 1 answer